# SDR SIMA201906187004

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 34,867 hours, 30,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED ROW 16 CEILING EMERGENCY LIGHT IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECKED GOOD.
